Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1094 - 1101 2018-10-16

On almost 2-normed vector lattices

Bahri Turan [1] , Fatma Bilici [2]

17 20

In this paper, we discuss the transformation of a normed vector lattice definition into a 2-normed vector lattice definition and examine the definition of $n$-Banach lattice given by Sağır and Güngör in [A note on $n$-Banach lattices, J. Appl. Funct. Anal., 2015]. We also give definitions of an almost 2-normed vector lattice and an almost 2-Banach lattice. Then, some theoretical examples and results are given.
Normed vector lattice, n-normed space, almost 2-normed vector lattice, almost 2-Banach lattice
  • Aliprantis, C.D. and Burkinshaw, O. Positive operators, Academic Press, Orlando, 1985.
  • Gähler, S. Lineare 2-normierte räume, Math. Nachr. 28, 1-43, 1964.
  • Gunawan, H. The space of p-summable sequences and its natural n-norms, Bull. Austral. Math. Soc. 64, 137-147, 2001.
  • Gunawan, H. and Mashadi, M. On n-normed spaces, Int. J. Math. Math. Sci. 27, 631-639, 2001.
  • Idris, M., Ekariani, S. and Gunawan, H. On the space of p-summable sequences, Mat. Vesnik. 65, 58-63, 2013.
  • Luxemburg, W. A. J. and Zaanen, A. C. Riesz spaces I, North-Holland, Amsterdam, 1971.
  • Sağır, B. and Güngör, N. A note on n-Banach lattices, J. Appl. Funct. Anal. 10, 70-77, 2015.
  • Schaefer, H.H. Banach lattices and positive operators, Springer, Grundlehren 215, Berlin, 1974.
  • Zaanen, A. C. Riesz spaces II, North-Holland, Amsterdam, 1983.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Bahri Turan (Sorumlu Yazar)
Kurum: GAZI UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS
Ülke: Turkey


Yazar: Fatma Bilici
Kurum: GAZI UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS
Ülke: Turkey


Bibtex @araştırma makalesi { hujms471001, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1094 - 1101}, doi = {}, title = {On almost 2-normed vector lattices}, key = {cite}, author = {Bilici, Fatma and Turan, Bahri} }
APA Turan, B , Bilici, F . (2018). On almost 2-normed vector lattices. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1094-1101. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471001
MLA Turan, B , Bilici, F . "On almost 2-normed vector lattices". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1094-1101 <http://dergipark.gov.tr/hujms/issue/39860/471001>
Chicago Turan, B , Bilici, F . "On almost 2-normed vector lattices". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1094-1101
RIS TY - JOUR T1 - On almost 2-normed vector lattices AU - Bahri Turan , Fatma Bilici Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1094 EP - 1101 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On almost 2-normed vector lattices %A Bahri Turan , Fatma Bilici %T On almost 2-normed vector lattices %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Turan, Bahri , Bilici, Fatma . "On almost 2-normed vector lattices". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1094-1101.